I’m on 5 mg of Abilify. I feel a lack of concentration and energy on it, which I guess is negative symptoms. My pdoc also prescribed me adderall. I been taking adderall for a few months now, but I feel like the Abilify is blocking the effects of the adderall.
The same thing applies for other stimulants like caffeine. I might drink a crap load of coffee but I hardly feel alert.
Does anyone have any insight behind why this might be happening? Do I just have a real high tolerance for caffeine or stimulants, or is Abilify blocking the effects of them?
Abilify made me numb. I couldn’t feel anything on it. Everything I took had no effect. It was agonising bordom
I’m on 20mg of Abilify…
I just find I need a nap during the afternoon…about 2 hours. I can’t seem to muster enough energy to stay awake for the full day. A bit of a gut and minor libido reduction are also side effects I’ve noticed.
I’m on aripiprazole (15mg) and I feel more energized. When I was on 15-20mg of olanzapine I felt like a crap. I didn’t want to get out my bed all the day. I stil have negative symptoms, but much less.
A med reacts differently in different people. Maybe you need to talk to your doctor about it.
Thanks for the reply guys. I was wondering how Coffee effects you guys that are on Abilify? Do you guys still feel its stimulating?
lol. I guess that counts as stimulants being nullified.
I’m on Abilify 25 mg. I get no other effect from much coffee other than pain in my stomach.
Energy drinks can cause me anxiety.
All the ap med’s affect how I experience a lot of drugs. I can’t get high on meth, and I don’t get a euphoria on pain pills, which is probably fortunate. Abilify actually made me physically stronger, though. It amped me up. I had to be taken off it because it amped me up so much.
I feel odd having to ask this, but isn’t it a huge mistake for schizophrenics to be on adderall? Isn’t it universally understood to make symptoms worse? Someone educate me here.
from what I know, for some (most?) people, adderall exacerbates positive symptoms in SZ.
But for others, like myself, it doesn’t really effect my positive symptoms, and is used to help against negative symptoms, like lack of concentration / low energy.
Stimulants are an absolute no-no for me says my pdoc.